MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9604A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that a leak was detected through the transducer "tap" of a medex logical pressure monitoring system.It was noted that the transducer was in use "with hypertension marking" during cardiac surgery, "without committing to the patient's clinic".It was also noted that "the arterial puncture was detected" when the leakage was detected.No injury was reported.

Brand Name
MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6708551
Report Number3012307300-2017-01466
Device Sequence Number18983510
Product Code DRS
UDI-Device Identifier10351688502933
UDI-Public10351688502933
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2019
Device Catalogue NumberMX9604A
Device Lot Number3248617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1